PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 68 | 2 | 125-157
Tytuł artykułu

Distortion inequality for the Frobenius-Perron operator and some of its consequences in ergodic theory of Markov maps in $ℝ^d$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Asymptotic properties of the sequences
(a) ${P^j_φ g}_{j=1}^{∞}$ and
(b) ${j^{-1} ∑_{i=0}^{j-1} Pⁱ_φ g}_{j=1}^{∞}$,
where $P_φ:L¹ → L¹$ is the Frobenius-Perron operator associated with a nonsingular Markov map defined on a σ-finite measure space, are studied for g ∈ G = {f ∈ L¹: f ≥ 0 and ⃦f ⃦ = 1}. An operator-theoretic analogue of Rényi's Condition is introduced. It is proved that under some additional assumptions this condition implies the L¹-convergence of the sequences (a) and (b) to a unique g₀ ∈ G. The general result is applied to some smooth Markov maps in $ℝ^d$. Also the Bernoulli property is proved for a class of smooth Markov maps in $ℝ^d$.
Rocznik
Tom
68
Numer
2
Strony
125-157
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-01-13
poprawiono
1997-05-20
Twórcy
autor
  • Institute of Mathematics and Computer Science, Jagiellonian University, Nawojki 11, 30-072 Kraków, Poland
Bibliografia
  • [A75] R. L. Adler, Continued fractions and Bernoulli trials, Lecture notes, Ergodic Theory, J. Moser, E. Phillips, and S. Varadhan (eds.), Courant Inst. Math. Sci., New York, 1975.
  • [A79] R. L. Adler, Afterword (to [Bow79]), Comm. Math. Phys. 69 (1979), 15-17.
  • [A91] R. L. Adler, Geodesic flows, interval maps, and symbolic dynamics, in: Ergodic Theory, Symbolic Dynamics and Hyperbolic Spaces, T. Bedford, M. Keane and C. Series (eds.), Oxford Univ. Press, Oxford, 1991, 93-123.
  • [ADU93] J. Aaronson, M. Denker and M. Urbański, Ergodic theory for Markov fibred systems and parabolic rational maps, Trans. Amer. Math. Soc. 337 (1993), 495-548.
  • [AF91] R. L. Adler and L. Flatto, Geodesic flows, interval maps, and symbolic dynamics, Bull. Amer. Math. Soc. 25 (1991), 229-334.
  • [Bow79] R. Bowen, Invariant measures for Markov maps of the interval, Comm. Math. Phys. 69 (1979), 1-14.
  • [BowS79] R. Bowen and C. Series, Markov maps associated with Fuchsian groups, Inst. Hautes Études Sci. Publ. Math. 50 (1979), 401-418.
  • [Br94] H. Bruin, Topological conditions for the existence of invariant measures for unimodal maps, Ergodic Theory Dynam. Systems 14 (1994), 433-451.
  • [Br94a] H. Bruin, Invariant measures of interval maps, Thesis, Technische Universiteit Delft 1994.
  • [Bu81] P. Bugiel, Notes on invariant measures for Markov maps of the interval, preprint, Jagiellonian University, 1981.
  • [Bu82] P. Bugiel, Approximation for the measures of ergodic transformations of the real line, Z. Wahrsch. Verw. Gebiete 59 (1982), 27-38.
  • [Bu82a] P. Bugiel, Ergodic properties of maps of Markov type (in ℝ¹), Thesis, Jagiellonian University, Kraków, 1982.
  • [Bu85] P. Bugiel, A note on invariant measures for Markov maps of an interval, Z. Wahrsch. Verw. Gebiete 70 (1985), 345-349.
  • [Bu85a] P. Bugiel, On a class of piecewise monotonic transformations admitting smooth invariant measures, Prace Inf. Z.1, Zesz. Nauk. UJ, 726 (1985), 49-60.
  • [Bu86] P. Bugiel, On the number of all absolutely continuous, ergodic measures of Markov type transformations defined on an interval, Math. Nachr. 129 (1986), 261-268.
  • [Bu87] P. Bugiel, Correction and addendum to 'A note on invariant measures for Markov maps of an interval.' Z. Wahrsch. Verw. Gebiete 70, 345-349 (1985), Probab. Theory Related Fields 76 (1987), 255-256.
  • [Bu91] P. Bugiel, On the convergence of iterates of the Frobenius-Perron operator associated with a Markov map defined on an interval. The lower-function approach, Ann. Polon. Math. 53 (1991), 131-137.
  • [Bu91a] P. Bugiel, Ergodic properties of Markov maps in $ℝ^d$, Probab. Theory Related Fields 88 (1991), 483-496.
  • [Bu92] P. Bugiel, Invariant measures of C²-diffeomorphisms of Markov type in $ℝ^d$, Monatsh. Math. 113 (1992), 255-263.
  • [Bu93] P. Bugiel, On a Bernoulli property of some piecewise C²-diffeomorphisms in $ℝ^d$, Monatsh. Math. 116 (1993), 99-110.
  • [Bu96] P. Bugiel, Application of the Ulam's procedure for approximating invariant measures to the case of $C^{1+α}$-smooth Markov maps in $ℝ^d$, Univ. Iagell. Acta Math. 34 (1997), 7-27.
  • [DS63] N. Dunford and J. T. Schwartz, Linear Operators, Part I, General Theory, Wiley, New York, 1963.
  • [FO70] N. Friedman and D. Ornstein, On isomorphism of weak Bernoulli transformations, Adv. Math. 5 (1970), 365-394.
  • [G69] G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, Transl. Math. Monographs 26, Amer. Math. Soc., 1969.
  • [H77] M. Halfant, Analytic properties of Rényi's invariant density, Israel J. Math. 27 (1977), 1-20.
  • [IMT71] S. Ito, H. Murata and H. Totoki, Remarks on the isomorphism theorems for weak Bernoulli transformations in general case, Publ. Res. Inst. Math. Sci. 7 (1971/72), 541-580.
  • [IR78] I. A. Ibragimov and Ya. A. Rozanov, Gaussian Random Processes, Springer, Berlin, 1978.
  • [I87] M. Iosifescu, Mixing properties for f-expansions, in: Probab. Theory and Math. Statist., Vol. II, Yu. V. Prohorov et al. (eds.), VNU Science Press, 1987, 1-8.
  • [IG91] M. Iosifescu and S. Grigorescu, Dependence with Complete Connections and its Applications, Cambridge Tracts in Math. 96, Cambridge Univ. Press, Cambridge, 1990.
  • [JGB94] M. Jabłoński, P. Góra and A. Boyarsky, A general existence theorem for absolutely continuous invariant measures on bounded and unbounded intervals, preprint, 1994, to appear.
  • [K90] G. Keller, Exponents, attractors and Hopf decompositions for interval maps, Ergodic Theory Dynam. Systems 10 (1990), 717-744.
  • [LY82] A. Lasota and J. Yorke, Exact dynamical systems and the Frobenius-Perron operator, Trans. Amer. Math. Soc. 273 (1982), 375-384.
  • [Li71] M. Lin, Mixing for Markov operators, Z. Wahrsch. Verw. Gebiete 16 (1971), 231-242.
  • [M71] G. Maruyama, Some aspects of Ornstein's theory of isomorphism problems in ergodic theory, Publ. Res. Inst. Math. Sci. 7 (1971/72), 511-539.
  • [Ma87] R. Ma né, Ergodic Theory and Differentiable Dynamics, Ergeb. Math. Kuznzgeb. 8, Springer, Berlin, 1987.
  • [MS93] W. de Melo and S. van Strien, One-Dimensional Dynamics, Ergeb. Math. Grenzgeb. 25, Springer, Berlin, 1993.
  • [P80] G. Pianigiani, First return map and invariant measures, Israel J. Math. 35 (1980), 32-47.
  • [R56] O. Rechard, Invariant measures for many-one transformations, Duke Math. J. 23 (1956), 477-488.
  • [Re57] A. Rényi, Representations for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar. 8 (1957), 477-493.
  • [Ro61] V. A. Rokhlin, Exact endomorphisms of Lebesgue spaces, Izv. Akad. Nauk SSSR Ser. Mat. 25 (1961), 490-530 (in Russian); English transl.: Amer. Math. Soc. Transl. (2) 39 (1964), 1-36.
  • [Ry83] M. R. Rychlik, Bounded variation and invariant measures, Studia Math. 76 (1983), 69-80.
  • [Sch89] F. Schweiger, Ergodic theory of fibred systems, Institut für Mathematik der Universität Salzburg, Salzburg, 1989.
  • [Se79] C. Series, Additional comments (to [Bow79]), Comm. Math. Phys. 69 (1979), 17.
  • [Sz84] W. Szlenk, An Introduction to the Theory of Smooth Dynamical Systems, PWN, Warszawa, 1984.
  • [U60] S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Appl. Math., Interscience, New York, 1960.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv68z2p125bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.